# SDR USAAD0162

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRANCE DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY.  (M)
